# SDR 03FDEA01359

- Difficulty date: August 22, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,143 hours, 24,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BS 380 BETWEEN STR 14L AND STR 15L. CUT OUT DAMAGE, INSTALLED REPAIR DOUBLER  (EXTERNAL)  PER EA 7-5330-70501.
